| Model Number |
8830415003 |
| Medical Device Problem Code |
Occlusion Within Device (1423)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during the procedure, the catheter could not be treaded onto the guide wire.There was no reported patient injury.
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.The visual inspection of the returned product noted no abnormalities.Pmv performed functional testing, the guide wire was inserted and removed and reinserted into the tube without restriction.The catheter was submerged into a water bath.The end was clamped, and a syringe was used to inject air to observe leakage.No air bubbles were present.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.A review of the device history record indicates the product was released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during catheter insertion, the guide wire was unable to go through the catheter.The catheter's lumen was too narrow or blocked.A new set of catheter was used and the procedure was completed.There was no reported patient injury.